# SDR RAIA00511025

- Difficulty date: November 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 18,782 hours, 21,621 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT - STL- EMERGENCY LIGHTS AT LEFT HAND EXIT DOOR WON'T TURN ON.  MAINTENANCE RESECURED CONNECTOR.
